# SDR AALA202408097028

- Difficulty date: August 2, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N898NN
- Make and model: Boeing 737823
- Aircraft serial: 33225
- Aircraft time: 35,700 hours, 15,308 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524035D
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BROKEN PASSENGER CABIN FLOOR STRUCTURE BREAK ASSEMBLY PANEL AT STA 540, LBL 6. REPLACED BREAK ASSEMBLY PANEL PER AARD 51-00-05-1
